# SDR 6VAR202510111001

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N1438
- Make and model: Airbus A320-231
- Aircraft serial: 1438
- Aircraft time: 51,371 hours, 25,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 263D530971
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MAIN CARGO DOOR LOWER LEFT CORNER DOOR SEAL FRAME DAMAGED DURING LOADING OF CARGO. ACCOMPLISHED REPAIR AND FITTING REPLACEMENT AT LOWER FORWARD CORNER SEAL DEPRESSOR OF MAIN CARGO DOOR CUTOUT CAUSED BY GROUND EQUIPMENT DAMAGE, FWD JAMB INSTALLATION, APPROX STA 490, IAW AIRBUS A320 SRM AND PRECISION ENGINEERING EA 25-3012.
